BibTeX record journals/entcs/MenniS99

download as .bib file

@inproceedings{DBLP:journals/entcs/MenniS99,
  author    = {Mat{\'{\i}}as Menni and
               Alex K. Simpson},
  editor    = {Stephen D. Brookes and
               Achim Jung and
               Michael W. Mislove and
               Andre Scedrov},
  title     = {The Largest Topological Subcategory of Countably-based Equilogical
               Spaces},
  booktitle = {Fifteenth Conference on Mathematical Foundations of Progamming Semantics,
               {MFPS} 1999, Tulane University, New Orleans, LA, USA, April 28 - May
               1, 1999},
  series    = {Electronic Notes in Theoretical Computer Science},
  volume    = {20},
  pages     = {375--398},
  publisher = {Elsevier},
  year      = {1999},
  url       = {https://doi.org/10.1016/S1571-0661(04)80084-7},
  doi       = {10.1016/S1571-0661(04)80084-7},
  timestamp = {Mon, 08 Feb 2021 13:26:19 +0100},
  biburl    = {https://dblp.org/rec/journals/entcs/MenniS99.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics